# SDR HALA0700386

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 81,499 hours, 15,747 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, A/P FAILED TO MAINTAIN G.S. PROPERLY AT 1000' ABOVE A/P FLEW AIRCRAFT 1/2 LOW DOT ON GLIDESLOPE.  PERFORMED TEST OF BOTH MMR PER FIM 34-31-00 FIG 103.  NO DISCREPANCIES.  MCDP TEST 1-40-ALL PASSED.  NO FLIGHT FAULTS.  A/C REMAINS LAND 3.
